# SDR 2020FA0000192

- Difficulty date: September 3, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 527 hours, 308 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 0110253700
- Condition: Failed
- Location: Nose
- Part time: 527 hours, 308 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

IN FLIGHT TCAS FAIL. NO INFORMATION DISPLAYED, FOLLOWED BY TCAS FAIL CAS MESSAGE. DISABLED TCAS AND CONTINUED TO SERVICE CENTER.
